# SDR ASAA2021010133796

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 43,751 hours, 12,915 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Broken
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST.  FOLLOW UP TO RECENT REPORT OF NR 1 ENGINE A FIRE LOOP INOPERABLE, REF LOG PG 60007994.  GROUNDED-YES.  PER B737-800 FIM 26-10 TASK 805.  INITIAL EVALUATION.  ENGINE FIRE DET OPERATIONS TEST PASS.  FIRE DET MODULE BITE TEST PASS.  ACCOMPLISHED DVI OF NR 1 ENGINE CORE FIRE HARNESSES.  FOUND TERMINAL LUG ON HARNESS MW0325, ENGINE CORE RIGHT, A TERMINAL, HOLDING ON BY ONLY A COUPLE WIRE STRANDS.  HARNESS IS P/N 325-027-506-0.  REPAIRED TERMINAL LUG, IAW B737-800 AMM 26-11-02-960-802.  ENGINE FIRE DET OPERATIONS TEST PASS.  FIRE DET MODULE BITE TEST PASS.  GROUND VERIFICATION SUCCESSFUL.
